# SDR DALA2022122908474

- Difficulty date: December 26, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N815DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31926
- Aircraft time: 29,022 hours, 11,097 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION FOUND LIGHTNING STRIKE ON SKIN AND FASTENER ON LH SURFACE OF VERTICAL STABILIZER AT FIN STA 297.8 FROM 7.5" BACKWARDS FROM FRONT SPAR. IGHTNING STRIKE ON SKIN AND FASTENER ON LH SURFACE OF VERTICAL STABILIZER AT FIN STA 297.8 FROM 7.5" BACKWARDS FROM FRONT SPAR WAS REPAIRED PER PRI 604566-14 REV. 0.
